MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; Laparoscope, General & Plastic Surgery

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; Laparoscope, General & Plastic Surgery
Model Number CTF33
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: inguinal hernia repair.Event description: broke off inside of patient.Needed x-ray to confirm removed from patient.No patient injury.Additional information provided by (b)(6) on 18feb2026 via email (entered by applied medical representative): they misspoke on what happened in the procedure.They pushed the mesh down the 11mm trocar, and the seal fell off through the obturator.It appears that there was no bending in the trocar just a seal being broken.No, the bend/break did not cause particulation.Yes, all pieces removed from the patient.No bend or break just seal issue.Trocar was inserted properly.No difficulty during insertion.No robot.No, the obturator was not inserted in the cannula at the time of the incident.Patient status: no patient injury.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key24491976
Report Number2027111-2026-00407
Device Sequence Number12016124
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF33
Device Catalogue Number101478838
Device Lot Number1558056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown